# SDR WX0600022

- Difficulty date: January 23, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE FOUND THE L1 DOOR PORTABLE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB.  OPERATIONALLY CHECKED GOOD IAW MM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
